# SDR SWAA2021101127260

- Difficulty date: October 7, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737
- Aircraft serial: 32521
- Aircraft time: 50,183 hours, 29,790 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: CFM567B24
- Condition: Fire
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: HIGH VIBRATION NEAR 4.0. PASSENGER REPORTED SMALL PUFF OF FLAME OUT THE BACK. WHEN POWER DEMANDED VIBRATION WOULD INCREASE. NO ISSUES AT IDLE. AT ENGINE SHUTDOWN TWO 50 DEGREES CELSIUS EGT SPIKES. ; #2 ENGINE / [01] PER ENGINEERING REQUEST FDR DOWNLOAD REQUIRED. PERFORMED FDR DOWNLOAD PER SAM 1049.; [02] TOOK A/C TO BLAST FENCE TO PERFORM VIBRATION TEST. AS SOON AS AIR WAS ADDED TO #2 ENGINE FOR STARTING THERE WAS LOUD GROANING HEARD COMING FROM THE ENGINE AND THE ENTIRE A/C BEGAN TO SHAKE. #2 ENGINE WAS SHUT DOWN PRIOR TO ADDING FUEL DUE TO OBSERVED ABNORMALITIES. PULLED CHIP DETECTORS PER MT AND FOUND AFT SUMP SCAVENGE TO BE COVERED IN METALLIC DEGREE. SUBMITTED TSR TO ENGINEERING WITH FINDINGS.; [03] R/R'D #2 ENGINE PER MT 771-00-01; [04] C/W MT 771-00-01; [05] C/W MT 771-00-01
